What Should I Do. is That Dangerous?
Hello Doc … Good evening. This is how doc I am an Overseas Child. When I take time off, I use injection kb 1mth after the 1 month period hbs menstruation as usual doc. but after that light brown is more than 1 week. complained of pain milk like if you want with menstruation. Now the pain is gone. but the brown is still there. Is that a danger doc. what should i do. Thanks Doc. N From. An
Hello, good afternoon An.
Complaints of brownish spots can be caused by:
before menstruation, hormonal imbalance due to contraception, for example when using or just getting off hormonal birth control (such as injection contraception) so that the body is still adjusting to using the IUD / Spiral KB before menopause stress fatigue early signs of pregnancy (at 4-6 weeks gestation) miscarriage (especially if brownish spots are accompanied by abdominal pain or abdominal cramps) diseases of the reproductive tract, such as polycystic ovary syndrome (PCOS)
In general, the discharge of brown spots is not something that is harmful to the body. However, considering that the complaints of the discharge of these spots have been going on for a long time, which is more than 1 week, we recommend that you check with a gynecologist to confirm the cause. The doctor will conduct questions and answers about complaints more fully, perform a physical examination, and recommend additional examinations if needed, such as urine lab examinations, ultrasound examinations, etc. Meanwhile, what you can do while waiting for a doctor's appointment, include avoiding stress, getting enough rest, limiting strenuous physical activity, and eating nutritious foods.
I hope this helps.